# SDR RRXA11382

- Difficulty date: June 30, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 425469361
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H WING UPPER CUTOUTS FOR #1 SPOILER MID HINGES ARE DISTORTED/BENT UPWARD.  ***CORRECTIVE ACTION *** FABRICATED DOUBLERS INSTALLED DOUBLERS IAW SRM 57-2-0 FIG 2A
